Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 19, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Uniform subalgebras of $L^{∞}$ on the unit circle generated by almost periodic functions
A. Brudnyi and D. Kinzebulatov.
St. Petersburg Math. J. 19 (2008), 495-518
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381931
Can one see the signs of structure constants?
N. A. Vavilov.
St. Petersburg Math. J. 19 (2008), 519-543
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381932
A new measure of growth for groups and algebras
Waldemar Hołubowski.
St. Petersburg Math. J. 19 (2008), 545-560
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381933
Motivic integrals and functional equations
E. Gorskii.
St. Petersburg Math. J. 19 (2008), 561-575
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381934
A uniqueness theorem for Riesz potentials
K. A. Izyurov.
St. Petersburg Math. J. 19 (2008), 577-595
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381935
Poncelet problem for rational conics
V. A. Malyshev.
St. Petersburg Math. J. 19 (2008), 597-601
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381936
Operator-valued Bergman inner functions as transfer functions
A. Olofsson.
St. Petersburg Math. J. 19 (2008), 603-623
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381937
Arrangements of an $M$-quintic with respect to a conic that maximally intersects its odd branch
S. Yu. Orevkov.
St. Petersburg Math. J. 19 (2008), 625-674
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2381938